# SDR CA070827012

- Difficulty date: July 29, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,343 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part serial: I239420E
- Condition: Failed
- Location: Bl600646201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) DURING START UP THE AIRCRAFT THE RT MAGNETO FAILED.  MAGNETO WAS REPLACED AND NO FURTHER ISSUES WERE NOTED. (TC NR 20070827012)
